Journal of Differential Geometry

Adding Handles to Nadirashvili's Surfaces

F.J. López, F. Martín, and S. Morales

Abstract

We construct complete bounded minimal surfaces in ℝ3 with arbitrary topological genus.

Article information

Source
J. Differential Geom., Volume 60, Number 1 (2002), 155-175.

Dates
First available in Project Euclid: 20 July 2004

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1090351086

Digital Object Identifier
doi:10.4310/jdg/1090351086

Mathematical Reviews number (MathSciNet)
MR1924594

Zentralblatt MATH identifier
1069.53008

Citation

López, F.J.; Martín, F.; Morales, S. Adding Handles to Nadirashvili's Surfaces. J. Differential Geom. 60 (2002), no. 1, 155--175. doi:10.4310/jdg/1090351086. https://projecteuclid.org/euclid.jdg/1090351086


Export citation